# SDR ASAA0510066

- Difficulty date: April 4, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 65465349
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FRAME ATTACHMENT CORRODED AT BS 520 BETWEEN STRINGER 28L AND 28R.  REPLACED SKIN TO FRAME ATTACHMENT IAW B737-200 SRM 51-10-1 PARAGRAPH 9A AND 51-30-2 FIGURE 3.  (M)
